# SDR 07FDEA01706

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug DC-10-10
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA765619
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK GOUGED BETWEEN STA-1019 AND STA 1039 LBL 50.   REMOVED AND REPLACED MAIN CABIN FLOOR SEAT TRACK AT LBL 50 FROM STA 1006 TO STA 1046 IAW DC/MD 10 SRM 53-70-00 FIG 1 VOL 1.
